| Catalog Number |
IEEHA455 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the second-stage surgery, the insertion of the encode emergence healing screw was impossible.The doctor was unable to screw the device.Tooth site 26.No impact on the patient reported.Procedure was completed.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).